Categories
Journal Paper

Computation of the $q$-th Roots of Circulant Matrices

[wp-night-mode-button]

Journal of Linear and Topological Algebra, Vol. 02 No 01, (2013) 59- 65.

In this paper, we investigate the reduced form of circulant matrices and we show that the problem of computing the q-th roots of a nonsingular circulant matrix A can be reduced to that of computing the q-th roots of two half-size matrices B – C and B + C.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan